# SDR DL72S952908

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LT MLG WALKING BEAM WITH CORROSION IN BORES OF HOLES FOR MLG ATTACH FITTING.  REPAIRED PER SRM 57-40 FIG 1 PG 6 AND 7.
